# SDR QXEA0200522

- Difficulty date: January 14, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- Aircraft time: 23,856 hours, 34,412 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Damaged
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BUTT PLATES ON RT LOWER COWL ALIGNMENT HOLES ON INBOARD AND OUTBOARD SIDES ARE ELONGATED AND OUT OF LIMITS.  REPAIRED IAW DHC-8 SRM 51-20-11.
